Facebook Pixel

Late period after stopping birth control + using plan B?

By July 11, 2017 - 5:06pm
Rate This

Slightly strange situation. I had to switch doctors and ended up picking up my birth control about a week after I was supposed to start it. No biggie, told myself I would start again fresh after my next period. I had unprotected sex where my boyfriend came inside me about 2 and a half weeks into my cycle. My chart said it was an infertile day but to be safe I took Plan B that evening. Currently I'm in the week I'm supposed to get my period and its 3 days late. While it might be too early to say if I'm pregnant which I don't think I am, I have no symptoms of getting my period. I want to begin my birth control next week but I feel that may make my problem worse or mess up my hormones even more. Should I wait till I get my period(if I get one) to begin again?

Add a Comment1 Comments


Hello ci_ci,

Welcome to the EmpowHER community. Before you start a new pack of birth control pills, call your gynecologist's office. Report what has happened and follow any recommendations.


July 12, 2017 - 7:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!